학술논문

발행년
-
(예 : 2010-2015)
'학술논문' 에서 검색결과 238건 | 목록 1~10
Academic Journal
In: Journal of the Middle East and Africa. (Journal of the Middle East and Africa, 2024)
Academic Journal
In: Journal d'Analyse Mathematique. (Journal d'Analyse Mathematique, December 2023, 151(1):1-23)
Academic Journal
In: Israel Journal of Mathematics. (Israel Journal of Mathematics, November 2023, 257(2):465-480)
Academic Journal
In: Israel Journal of Mathematics. (Israel Journal of Mathematics, September 2023, 256(1):61-90)
Academic Journal
In: Israel Journal of Mathematics. (Israel Journal of Mathematics, December 2022, 251(2):657-678)
Academic Journal
In: Journal of Algebra, Special Issue dedicated to J. Saxl. (Journal of Algebra, 1 October 2022, 607:134-159)
Academic Journal
In: Michigan Mathematical Journal. (Michigan Mathematical Journal, August 2022, 72:465-477)
검색 결과 제한하기
제한된 항목
[AR] Lubotzky, A.
발행연도 제한
-
학술DB(Database Provider)
저널명(출판물, Title)
출판사(Publisher)
자료유형(Source Type)
주제어
언어